Discipline

Allergy medications can cause behavior/emotional problems.

0

I am a psychologist who serves children under 3 years old for a state public health agency.  My opinions, however, are my own and do not reflect those of the agency.

A nurse and I recently had a discussion about unusually aggressive and active behavior in a 2 year old.  The first thought of the nurse was that the child might be bipolar with psychotic features.  Then she mentioned that the child was taking Singulair (montelukast).  I asked whether she checked the potential behavioral side-effects of the medication.  I recommend that parents view the information that can be found in comments on www.medications.com/se/singulair  Before you have your acting out child labeled and treated for a psychological disorder, it is critical to consider any other potential cause for the problem.

0

Latest Videos

  • Outrage Sparks Over American Dentist Killing Zimbabwe's Most Beloved Lion

  • 10 Facts About Donald Trump

  • Donald Trump Blasts Hillary Clinton Over Email Scandal

  • Governors Sign Executive Orders To Arm National Guardsmen After Shooting In Tennessee